MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number BLENDER
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the 3800 high flow microblender series experienced stuck bypass alarm and would not stop alarming.The customer confirmed that here was no patient involvement in the reported event.

Brand Name
BIRD HIGH FLOW BLENDER SERIES
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10657838
Report Number2021710-2020-12636
Device Sequence Number2705464
Product Code BZR
UDI-Device Identifier10846446002348
UDI-Public(01)10846446002348(11)20040826
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLENDER
Device Catalogue Number03800A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1